Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
discombongulated

retin-a after laser

Recommended Posts

It sometimes takes a few days for someone to reply.

Unfortunately, I don't have any experience with this. I haven't had any laser treatments. I had an adverse reaction to retin-A in the past. Now I am using the micro-gel for spot treatment only.

What does your doc say?

Jane

Share this post


Link to post
Share on other sites

I would ask whoever did your non-ablative laser treatment...

I've been using retin-a for a while as a preparation to have smoothbeam done, but I'm not quite sure what the person who's doing my smoothbeam thinks as to how long before and after a treatment I should stop using the retin-a, if at all...

-kristin

Share this post


Link to post
Share on other sites

My doc suggested that approximately two weeks after smoothbeam I should start using Retina-A micro. She said I should start out slow - applying it every other day or so and work up to a frequency that I can tolerate.... I think she suggested it to help keep my skin clear of acne... she said it doesn't do much for scars... But I don't entirely trust my doc (or any of them). I am using it (now two weeks from my last SB treatment) becasue I think it might help scars... I haven't had any adverse effects yet and it's still too soon to see any benefits...

Hope that helps some.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×